Asymptotics of the partition function of a Laguerre-type random matrix model

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

3 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)64-90
Journal / PublicationJournal of Approximation Theory
Volume178
Online published8 Dec 2013
Publication statusPublished - Jan 2014

Abstract

We study asymptotics of the partition function Z N of a Laguerre-type random matrix model when the matrix order N tends to infinity. By using the Deift-Zhou steepest descent method for Riemann-Hilbert problems, we obtain an asymptotic expansion of log Z N in powers of N -2. © 2013 Elsevier Inc.

Research Area(s)

  • Asymptotic expansion, Laguerre-type, Partition function, Riemann-Hilbert approach